Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 9, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 14, 2013, 7:41 PM CDT for Cuming County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2013, 7:41 PM CDT (00:41 UTC)
- Expired
- Jun 14, 2013, 8:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Cuming County, NE
The radar
The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3825 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 29.6
The text
As transmitted, in the capitals the NWS used until 2016.
966
WFUS53 KOAX 150041
TOROAX
NEC039-150115-
/O.NEW.KOAX.TO.W.0009.130615T0041Z-130615T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
741 PM CDT FRI JUN 14 2013
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CUMING COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 815 PM CDT
* AT 730 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BEEMER...OR 32 MILES SOUTHEAST OF
NORFOLK...MOVING EAST AT 10 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WEST POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.
&&
LAT...LON 4190 9692 4185 9667 4174 9677 4174 9686
4185 9698
TIME...MOT...LOC 0040Z 289DEG 10KT 4184 9685
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BOUSTEAD2 follow-up statements
175
WWUS53 KOAX 150048
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
748 PM CDT FRI JUN 14 2013
NEC039-150115-
/O.CON.KOAX.TO.W.0009.000000T0000Z-130615T0115Z/
CUMING NE-
748 PM CDT FRI JUN 14 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
CUMING COUNTY...
AT 735 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WEST POINT...OR 37 MILES SOUTHEAST OF NORFOLK...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...TORNADO AND PING PONG SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
WEST POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4190 9692 4185 9667 4174 9677 4174 9686
4185 9698
TIME...MOT...LOC 0041Z 297DEG 23KT 4180 9676
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BOUSTEAD965
WWUS53 KOAX 150108
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT FRI JUN 14 2013
NEC039-150118-
/O.EXP.KOAX.TO.W.0009.000000T0000Z-130615T0115Z/
CUMING NE-
808 PM CDT FRI JUN 14 2013
...THE TORNADO WARNING FOR SOUTHERN CUMING COUNTY WILL EXPIRE AT 815
PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. IN ADDITION...A SEVERE
THUNDERSTORM WARNING IS IN EFFECT FOR PARTS OF THE AREA UNTIL 845 PM.
LAT...LON 4190 9692 4185 9667 4174 9677 4174 9686
4185 9698
TIME...MOT...LOC 0048Z 289DEG 10KT 4180 9676
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 5:56 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 14, 5:56 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 556 PM CDT FRI JUN 14 2013 .AVIATION... 00Z TAFS FOR KOFK...KOMA AND KLNK. UNSETTLED AND LOW CONFIDENCE AVIATION FORECAST THROUGH SATURDAY AFTERNOON WITH SCATTERED CONVECTION POSING AVIATION ISSUES TO BEGIN PERIOD AT LEAST. CONVECTION WILL THEN IMPACT BOUNDARIES OVER EASTERN NEBRASKA WITH ADDITIONAL TSTMS POSSIBLE BOTH LATER TONIGHT AND THEN AGAIN SATURDAY AFTERNOON/EVENING. BEST CONVECTION CHCS AT TAF SITES APPEARED TO BE THROUGH LATE EVENING AND TEMPO GROUPS WERE INCLUDED. INSTEAD OF CARRYING TSTM CHCS MANY PERIODS...ADDITIONAL PERIODS OF CONVECTIVE CHANCES WILL BE ASSESSED AND INCLUDED AS NECESSARY. THERE IS ALSO SOME RISK OF LOWER CIGS DEVELOPING BEHIND CONVECTION LATE TONIGHT WHICH COULD PERSIST INTO SATURDAY AFTERNOON...ESPECIALLY IN NERN NEBRASKA. THESE TRENDS WILL ALSO BE ASSESSED IN LATER FORECASTS. CHERMOK && .PREV DISCUSSION... /ISSUED 237 PM CDT FRI JUN 14 2013/ DISCUSSION... SYNOPSIS...12Z UPPER AIR ANALYSIS INDICATED A SEASONABLY STRONG UPPER LEVEL TROUGH OVER THE NORTHERN ROCKIES ASSOCIATED WITH 50 M H5 HEIGHT FALLS AND A 80 KT H25 JET. DOWNSTREAM FROM THE TROUGH A SHORTWAVE RIDGE COVERED THE CENTRAL AND NORTHERN PLAINS. STEEP MID LEVEL LAPSE RATES ASSOCIATED WITH EML EXTENDED ACROSS THE HIGH PLAINS FROM CNTRL/WRN SD INTO CNTRL/WRN KS WITH H7 TO H5 DELTA-T VALUES OF +22 OR BETTER. THIS WAS CAPPING A FAIRLY MOIST LOWER LEVEL AIRMASS CHARACTERIZED BY H85 DEWPOINTS OF +15 OR BETTER /+19C AT KTOP/ FROM SE NEB INTO SRN KS. 19Z SFC ANALYSIS INDCD THE CDFNT ASSOCIATED WITH THE UPPER TROUGH FROM ERN SD INTO CNTRL NEB. A WARM FRONT EXTNDD FM AROUND OLU TO BIE. FORECAST...MAIN FORECAST CONCERN IS FOR SEVERE THUNDERSTORM CHANCES THIS EVENING. GIVEN THE UPSTREAM LAPSE RATES...MOIST BOUNDARY LAYER AND PLENTY OF SUN IN THE WRN CWA THIS AFTERNOON THE ATMOSPHERE IS EXPECTED TO BECOME STRONGLY UNSTABLE WITH MLCAPE OF 3000-4000 J/KG. LITTLE IN THE WAY OF LARGE-SCALE FORCING FOR ASCENT IS INDICATED IN MODELS AND THIS SEEMS REASONABLE GIVEN LITTLE UPSTREAM HEIGHT FALLS AT 12Z. THUS FORCING FOR SURFACE- BASED CONVECTIVE INITIATION WILL GENERALLY RELY ON MESOSCALE EFFECTS. THIS APPEARS TO LIKELY HAPPEN AS DEEP BOUNDARY LAYER MIXING IN CENTRAL NEB INTO NRN KS REDUCES THE CIN BY LATE AFTN. THUS OUR CURRENT FEELING IS THAT STORMS WILL INITIALLY DEVELOP FROM NW KS INTO CENTRAL NEB...AND THEN INTO NE NEB. THESE STORMS WILL THEN TRY AND MOVE OFF THE INITIATING BOUNDARY INTO ERN NEB. THIS WILL BECOME INCREASINGLY DIFFICULT THE FARTHER SOUTH INTO THE STRONGER CAP IN THE SRN FA. THUS WE WILL HAVE THE HIGHEST POPS THIS EVENING IN THE CENTRAL AND NRN CWA AND THEN INTO WEST CENTRAL IA LATER THIS EVENING. THE SEVERE WEATHER THREAT IS THERE THIS EVENING FOR THE STORMS THAT GET GOING GIVEN THE INSTABILITY. COVERAGE WILL NOT BE GREAT HOWEVER GIVEN THE LACK OF LARGER-SCALE FORCING AND STORMS WILL TREND TO DECREASE IN COVERAGE/INTENSITY BY LATE EVENING. DEEP LAYER SHEAR IS SUFFICIENT FOR SUPERCELLS WITH AROUND 30-40 KT OF EFFECTIVE SHEAR...BUT MID AND UPPER LEVEL STORM-RELATIVE FLOW IS WEAK...AND THUS A TENDENCY TOWARD HP SUPERCELL MODE IS MORE LIKELY. LOW LEVEL SHEAR ALONG THE SYNOPTIC WARM FRONT IS ALSO SUFFICIENT FOR AN ISO TORNADO THREAT BUT THE WEAK RELATIVE FLOW WILL LIKELY LIMIT A MORE ROBUST TORNADO THREAT. LATER TONIGHT WE MAY SEE ADDITIONAL ACTIVITY /NON SEVERE/ MOVE OUT OF THE HIGH PLAINS BEHIND THE FRONTAL BOUNDARY ACROSS NORTHERN NEB AND INTO NW IA BY SAT MORNING. THE FRONTAL BOUNDARY REMAINS IN THE AREA FOR SAT...BUT THE CONVECTIVE EVOLUTION REMAINS A BIT MUDDY AT THIS POINT DUE TO EFFECTS FROM CONVECTION LATE TONIGHT. NEVERTHELESS WITH STRONG INSTABILITY IN THE AREA AND A FRONTAL BOUNDARY...THERE IS SOME THREAT OF A FEW AFTN STORMS IN THE CWA SAT AFTERNOON...ESPECIALLY IN THE CNTRL AND SRN FA. AS THE UPPER LEVEL ENERGY FROM THE SOUTHERN PLAINS MOVES INTO THE LOWER MO RIVER VALLEY LATE SAT...THE 850 MB FLOW VEERS AND THIS SHOULD ALLOW FOR MUCH OF SAT NIGHT TO BE DRY WITH MOST OF THE ACTIVITY SOUTH AND EAST OF OUR FA. WE HAVE LIMITED POPS TO THE EVENING AND REMOVED MOST MENTION AFTER MIDNIGHT. SUN ALSO IS A BIT UNCLEAR WITH THE FRONT STILL IN THE AREA. HEIGHTS WILL BE LOWERING TOWARD THE END OF THE WEEKEND THOUGH...AND PROVIDING A BETTER FOCUS FOR CONVECTION TO THE SOUTH. WE WILL CONTINUE SOME POPS THROUGH THE DAY ON SUN...BUT THE BEST COVERAGE MAY BE WEST AND SOUTH OF OUR FA. A STRONGER PUSH OF DRY AIR AND COOLER TEMPERATURES WILL MOVE IN ON SUNDAY NIGHT LEADING TO A DRY STRETCH FOR MON-WED ACROSS THE FA. BOUSTEAD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 14, 5:09 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 509 PM CDT FRI JUN 14 2013 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 509 PM CDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...TONIGHT AND SATURDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO THE REGION THROUGH THIS EVENING. ANY STORM THIS EVENING WOULD HAVE THE POTENTIAL TO DROP LARGE HAIL AND CONTAIN DAMAGING WINDS. IN ADDITION...THE STRONGER STORMS POSE THE THREAT FOR PRODUCING A TORNADO AND A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL 10 PM. VERY UNSTABLE CONDITIONS HAVE DEVELOPED OVER THE REGION AND A WARM FRONT EXTENDED FROM NORTHEAST NEBRASKA INTO SOUTHWEST IOWA. IN ADDITION...A WEAK COOL FRONT WILL BE PUSHING INTO EASTERN NEBRASKA THIS EVENING. THE STORM INTENSITY AND COVERAGE IS FORECAST TO DECREASE BY AROUND MIDNIGHT AS STORMS MOVE SOUTH AND EAST...WITH A FEW LINGERING THUNDERSTORMS POSSIBLE OVERNIGHT. ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE AREA SATURDAY AFTERNOON AS A FRONT WILL LIKELY REMAIN IN THE AREA. STRONG AND EVEN A FEW SEVERE STORMS ARE AGAIN POSSIBLE. HOWEVER...A LOT WILL DEPEND ON THE IMPACT THE ACTIVITY TONIGHT AND SATURDAY MORNING HAS ON THE FRONTAL POSITION AND AMOUNT OF INSTABILITY RECOVERY THAT CAN OCCUR. LATER OUTLOOKS WILL ASSESS THIS POSSIBILITY. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY NIGHT AS A FRONT SLOWLY MOVES SOUTHEAST...THE THREAT OF SEVERE WEATHER PERSISTS THROUGH SUNDAY NIGHT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER NEXT WEEK AS WARMTH AND INSTABILITY RETURN TO THE PLAINS AHEAD OF A LARGE WEST COAST UPPER LOW THAT WILL BE MOVING INLAND. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THROUGH MID EVENING. CHERMOK
In the hours before
Special weather statement, Jun 14, 6:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 618 PM CDT FRI JUN 14 2013 NEZ033-142345- CUMING NE- 618 PM CDT FRI JUN 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CUMING COUNTY UNTIL 645 PM CDT... AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEEMER...OR 33 MILES EAST OF NORFOLK... MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST POINT...BEEMER AND BANCROFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY AFTERNOON FOR CENTRAL NEBRASKA. LAT...LON 4174 9702 4192 9702 4202 9657 4175 9656 TIME...MOT...LOC 2306Z 247DEG 18KT 4190 9679 BOUSTEAD
Local storm report, Jun 14, 6:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
636 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL MONROE 41.47N 97.60W
06/14/2013 M1.00 INCH PLATTE NE TRAINED SPOTTER
&&
LANDSVORKLocal storm report, Jun 14, 6:42 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
642 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL HUMPHREY 41.69N 97.49W
06/14/2013 M1.00 INCH PLATTE NE EMERGENCY MNGR
&&
LANDSVORKLocal storm report, Jun 14, 7:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
707 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 12 S STANTON 40.81N 95.10W
06/14/2013 M1.50 INCH PAGE IA EMERGENCY MNGR
&&
60 MPH WIND GUST.
LANDSVORKSpecial weather statement, Jun 14, 7:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT FRI JUN 14 2013
NEZ050-051-053-065>068-150045-
BUTLER NE-CASS NE-SEWARD NE-SARPY NE-SAUNDERS NE-OTOE NE-
LANCASTER NE-
723 PM CDT FRI JUN 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTLER...WESTERN
CASS...EASTERN SEWARD...SOUTHWESTERN SARPY...SAUNDERS...NORTHWESTERN
OTOE AND LANCASTER COUNTIES UNTIL 745 PM CDT...
AT 709 PM CDT...STORM WEATHER SPOTTERS REPORTED STRONG THUNDERSTORMS
WIND GUSTS ALONG A LINE EXTENDING FROM DAVID CITY TO BEE TO
MILFORD...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST OF
COLUMBUS TO 22 MILES NORTHWEST OF LINCOLN TO 25 MILES EAST OF
YORK... AND MOVING EAST AT 50 MPH. THIS WILL CREATE LARGE AREAS OF
DUST OR DIRT GETTING KICKED UP AS IT PASSES THROUGH.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...WAHOO...WAVERLY...ASHLAND...MILFORD...YUTAN...ELMWOOD...
BENNET...MEAD...VALPARAISO...PALMYRA...GREENWOOD...BRAINARD...
WESTON...MURDOCK...PLEASANT DALE...EAGLE...CERESCO...MALCOLM AND
DENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN OMAHA.
&&
LAT...LON 4128 9641 4098 9619 4062 9635 4072 9708
4101 9695 4125 9712
TIME...MOT...LOC 0009Z 272DEG 45KT 4119 9715 4102 9702 4079 9712
DEELocal storm report, Jun 14, 7:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
733 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 11 W WEST POINT 41.84N 96.92W
06/14/2013 M0.50 INCH CUMING NE PUBLIC
0730 PM HAIL 4 SW PILGER 41.97N 97.11W
06/14/2013 M1.50 INCH STANTON NE EMERGENCY MNGR
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:10 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 35 min |
| Jun 14, 7:23 PM CDT | Special Weather Statement | OAX | Lancaster, Saunders | 22 min |
| Jun 14, 7:29 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 31 min |
| Jun 14, 7:50 PM CDT | Special Weather Statement | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 40 min |
| Jun 14, 7:51 PM CDT | Special Weather Statement | OAX | Thurston, Wayne | 39 min |
| Jun 14, 8:02 PM CDT | Flash Flood Warning | OAX | Cuming | 3 hr |
| Jun 14, 8:03 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 42 min |
| Jun 14, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Thurston, Washington | 38 min |
| Jun 14, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 34 min |
| Jun 14, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Douglas, Sarpy, Washington | 46 min |
| Jun 14, 9:43 PM CDT | Special Weather Statement | OAX | Sarpy | 32 min |
| Jun 15, 6:43 AM CDT | Special Weather Statement | OAX | Knox | 47 min |
| Jun 15, 7:39 AM CDT | Severe Thunderstorm Warning | OAX | Knox | 36 min |
| Jun 15, 7:52 AM CDT | Special Weather Statement | OAX | Antelope | 23 min |
| Jun 15, 8:06 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 24 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.